Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My Journey

  • entries
    21
  • comment
    1
  • views
    2736

Day 3

Ty1997

165 views

So today I found out that I am only supposed to be taking 40mg a day altogether instead of 80mg a day which i was currently taking for 2 days now. As for my skin nothing has happened but I do think that my spots on my right cheek are really improving. As for the side effects, nothing yet but I do think that I am getting slightly dry lips but nothing to bad non-bearable.

The real reason why I decided to take this product is because about 8 months ago I had perfectly clear skin and didnt have to worry about anything, I just enjoyed life and watched my friends deal with their spot problems but now it seems as if the tables have turned for the worst and now I am the one getting all the trouble. But when I'm done I will have perfect skin, I am a very positive person and I know not to get my hopes up, but then what else do I have to look forward to as far as my skin goes.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×